# SDR SWIA971109

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Engine: Pwa PW118A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet De-Ice
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AIR INLET DE-ICE FAILED IN FLIGHT.  RETURNED TO LAX.  OPERATED RIGHT ENGINE AIR INLET EXTENSIVELY, OPS CKS GOOD.
